MathSciNet Relay Station
MathSciNet bibliographic data
MR2320428 (2008k:82091) 82C31 (82D10)
Balescu, R. $V$-Langevin equations, continuous time random walks and fractional diffusion. Chaos Solitons Fractals 34 (2007), no. 1, 62–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement